# SDR ASAA0540669

- Difficulty date: November 18, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Bs 1123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - APU COMPARTMENT RIGHT TORQUE BOX STRINGER AT BS 1126 IS CORRODED.  REPLACED STRINGER IAW B737-400 SRM 51-40-02.  (M)
